# SDR DALA2021062403420

- Difficulty date: June 23, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 CRACK FOUND ON CWB FRONT SPAR VERTICAL STRINGER POSITION 4 -Y254 ZONE 2 AT FR 36. CORRECTIVE ACTION: REPAIRED PER ER/A 591742-14AD AND PRI REV.0, REV.1 AND ER/A 591742-14AD REV. ORIGINAL. (1850713)
